# SDR DALA2023080706366

- Difficulty date: August 5, 2023
- Submitted: August 7, 2023
- Operation: Air carrier
- Aircraft: N922AT
- Make and model: Boeing 717-200
- Aircraft serial: 55050
- Aircraft time: 41,299 hours, 28,175 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Unknown
- Part number: UNKNOWN
- Condition: Unknown
- Location: Unknown
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACK ON CUSP WEB BTW STA 696 AND STA 715 LH SIDE (CPAX). SUMMARY OF NRC 00272: CUSP WEB BTW STA 696 AND STA 715 LH SIDE (CPAX) WAS REPAIRED PER B717-200 SRM 53-00-55-2R-4 REPAIR 4. (LP #2901920)
